# SDR F3LA200200023

- Difficulty date: January 19, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CRACK IN FWD GALLEY DOOR FRAME, UPPER FWD SIDE, STA 294.5.  REPLACED FWD GALLEY DOOR FRAME SEGMENT ABOVE DOOR STOP AT STA 294.5 PER SRM 51-10-1 AND EA 53-737-151.
